Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Unbounded operators with spectral capacities


Author: I. Erdelyi
Journal: Bull. Amer. Math. Soc. 80 (1974), 1108-1110
MSC (1970): Primary 47B99; Secondary 47A15, 47B40
MathSciNet review: 0353049
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47B99, 47A15, 47B40

Retrieve articles in all journals with MSC (1970): 47B99, 47A15, 47B40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13631-1
PII: S 0002-9904(1974)13631-1



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia